# SDR USAA2012042400001

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,216 hours, 40,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY ESCAPE SLIDE, AIRCRAFT RIGHT REAR, WAS LOOSE.  MAINTENANCE SECURED LANYARD ON AFT RIGHT EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
